Techno Press
Techno Press

Steel and Composite Structures   Volume 7, Number 6, December 2007, pages 441-456
DOI: http://dx.doi.org/10.12989/scs.2007.7.6.441
 
The torsional stiffness of bars with ⌊, [, +, I, and cross-section
Piotr Gorzelanczyk, Henryk Tylicki and Jan A. Kolodziej

 
Abstract     [Full Text]
    The torsional stiffness of bars with L,?,+,I, and cross-section In literature for thin-walled sections with L,?,+,I, and - shapes the approximate torsion equations for stiffness are used which were proposed by Bach (Hsu 1984), p.30. New formulae for torsional stiffness of bars with L,?,+,I, and cross section valid not only for thin-walled sections are presented in this paper. These formulae are obtained by appropriate polynomial approximation of stiffness results obtained by means of method of fundamental solutions. On the base of obtained results the validity of Bach?s formulae are verified when cross section is not thin-walled.
 
Key Words
    elastic torsion; torsional stiffness formulae; method of fundamental solution; polynomial approximation; L, ?,+,I, and cross sections.
 
Address
Piotr Gorzelanczyk; Higher Vocational State School Pila, Polytechnic Institute, ul. Podchora? z.ych 10, 64-920 Pi l a, Poland
Henryk Tylicki; University of Technology and Life Science in Bydgoszcz, Faculty of Mechanical Engineering, Kaliskiego 7, 85-796 Bydgoszcz, Poland
Jan A. Kolodziej;
Institute of Applied Mechanics, Poznan University of Technology, ul. Piotrowo 3, 60-965 Poznan, Poland
 

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2019 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: technop@chol.com